| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticmo13.2 implantable collamer lens of -16.0/2.0/094 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023, the lens was exchanged for a shorter length lens due to excessive vault.The problem was not resolved.Reportedly, "during the re-implantation process, the icl was broken during the injection, and the operation was performed after re-ordering the lens.Cause of the event is unknown.
Additional Manufacturer Narrative
D9: return date: 14-nov-2023.Device evaluation: the lens was returned with moisture in a microcentrifuge vial.Visual inspection found the device returned severely damaged.Visual and dimensional inspections were unable to be performed due to the lens returned with the optic torn and the haptic broken with residue/debris on the lens.(b)(4).